Non-symmetric approximations for manifold-valued semimartingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 1, p. 45-70
@article{AIHPB_2000__36_1_45_0,
     author = {Cohen, Serge and Estrade, Anne},
     title = {Non-symmetric approximations for manifold-valued semimartingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {1},
     year = {2000},
     pages = {45-70},
     zbl = {1059.58025},
     mrnumber = {1743093},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_1_45_0}
}
Cohen, Serge; Estrade, Anne. Non-symmetric approximations for manifold-valued semimartingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 1, pp. 45-70. http://www.numdam.org/item/AIHPB_2000__36_1_45_0/

[1] S. Cohen, Géométrie différentielle stochastique avec sauts 2 : discrétisation et applications des eds avec sauts, Stochastics and Stochastic Rep. 56 (1996) 205-225. | MR 1396761 | Zbl 0893.58058

[2] S. Cohen et A. Estrade, Régularisation d'équations de Stratonovitch à sauts entre variétés, Ann. Fac. Sciences de Toulouse 7 (2) (1998) 233-265. | Numdam | MR 1656169 | Zbl 0922.58086

[3] M. Emery, Stochastic Calculus in Manifolds, Springer, Berlin, Heidelberg, 1989. | MR 1030543 | Zbl 0697.60060

[4] I. Gyöngy, On the approximation of stochastic differential equations, Stochastics 23 (1988) 331-352. | MR 959118 | Zbl 0635.60071

[5] M. Hakim-Dowek et D. Lépingle, L'exponentielle stochastique des groupes de Lie, in: Sém. Probab. XX, LNM 1204 (1986) 352-374. | Numdam | MR 942031 | Zbl 0609.60009

[6] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland/Kodansha, Amsterdam/Tokyo, 1989. | MR 1011252 | Zbl 0684.60040

[7] A. Jakubowski, J. Mémin et G. Pagès, Convergence en loi des suites d'intégrales stochastiques sur l'espace D1 de Skorokhod, Probab. Theory Related Fields 81 (1989) 111-137. | MR 981569 | Zbl 0638.60049

[8] T.G. Kurtz, E. Pardoux and P. Protter, Stratonovich stochastic differential equations driven by general semimartingales, Ann. Inst. Henri Poincaré 31 (2) (1995) 351-378. | Numdam | MR 1324812 | Zbl 0823.60046

[9] T.G. Kurtz and P. Protter, Weak limit theorems for stochastic integrals and differential equations, Ann. Probab. 19 (1991) 1035-1070. | MR 1112406 | Zbl 0742.60053

[10] V. Mackevicius, Sp stability of solutions of symmetric stochastic differential equations with discontinuous driving semimartingales, Ann. Inst. Henri Poincaré 23 (4) (1987) 575-592. | Numdam | MR 928004 | Zbl 0636.60057

[11] E.J. Mcshane, Stochastic differential equations and models of random processes, in: Proc. Sixth Berkeley Symp. Math. Stat. Probab. III, University of California Press, Berkeley, 1972, pp. 263-294. | MR 402921 | Zbl 0283.60061

[12] P.A. Meyer, Géométrie stochastique sans larmes, in: Sém. Probab. XV, LNM 850 (1981) 44-102. | Numdam | MR 622555 | Zbl 0459.60046

[13] P.A. Meyer, Qu'est-ce qu'une différentielle d'ordre n?, Expo. Math. 7 (1989) 249-264. | MR 1007886 | Zbl 0688.60041

[14] J. Picard, Barycentres et martingales sur une variété, Ann. Inst. Henri Poincaré 30 (4) (1994) 647-702. | Numdam | MR 1302764 | Zbl 0817.58047

[15] J. Picard, Convergence in probability for perturbed stochastic integral equations, Probab. Theory Related Fields 81 (1989) 383-451. | MR 983091 | Zbl 0659.60088

[16] L. Schwartz, Géométrie différentielle du deuxième ordre, semi-martingales et équations différentielles sur une variété différentielle, in: Sém. Probab. XVI, LNM 921 (1982). | Numdam | Zbl 0482.58034

[17] E. Wong and M. Zakai, On the convergence of ordinary integrals to stochastic integrals, Ann. Math. Stat. 36 (1965) 1560-1564. | MR 195142 | Zbl 0138.11201